# SDR VNAA20250115020

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC67010045
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM IS CORRODED BETWEEN FS 1000.00 AND 1031.00. CORRECTIVE ACTION: REPAIRED BY CUTTING OUT DAMAGED PORTION AND SPLICING IN NEW FABRICATED FLOOR BEAM IAW CRJ 700 SRM 53-00-41-201-001-A01.
